# SDR CA031208004

- Difficulty date: December 1, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 46,304 hours
- Engine: Pwa JT8D17
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 32194211
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

(CAN) ON CLIMB OUT THROUGH 25,000 FT. FLIGHT CREW REPORTED, DUCT OVERHEAT ON RT PACK. COULD NOT CONTROL TEMPERATURE WITH RT PACK ON.  AIRCRAFT LOST ALL PRESSURIZATION AT ABOUT 25,000 FT. AND COULD NOT CONTROL CABIN PRESSURE IN MANUAL. CREW CONTACTED ATC AND CONDUCTED RAPID DESCENT DOWN TO 9,000 FT. CREW COULD NOT RESTORE PRESSURIZATION, SO THEY RETURNED.  WHEN AIRCRAFT LEVELLED OFF AT 9,000 FT. CAPTAIN WAS INFORMED OXYGEN MASKS HAD DROPPED DOWN IN THE CABIN.
